# SDR DALA2022091206056

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 AFT CARGO COMPARTMENT FUS LH FRAME STA 1460 BTW STGR 26L-27L WAS FOUND CRACKED (NOT SEVERED). CORRECTIVE ACTION: SUMMARY OF NRC 00203: FRAME STA 1460 BTW STGR 26L-27L WAS REPAIRED PER PRI 601603-14 REV 2, REV 3 AND ERA 601603-14 AD REV . ORIG. (2401337)
